# SDR EE4Y2024032219625

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK CARD 572179-01-1-001 LH WING TRAILING EDGEBETWEEN RIB 15 AND RIB 16 OVERHANG AREA WITH CORROSION WAS FOUND.DAMAGE WAS REPORTED TOAIRBUS ASKING REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND OVERHANG AREAWAS REPAIRED IAW COOPESA EO COO-EO-2024-19394-R01 AND ALLEGIANT ERO R5721-0158-R00. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P009 ITEM 5-7.
